# SDR UPS00832099

- Difficulty date: February 28, 2000
- Submitted: April 14, 2000
- Operation: Air carrier
- Aircraft: N804UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46004
- Aircraft time: 73,882 hours, 26,821 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bracket
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C123, FLOOR ANGLE ATTACH BRACKET CORRODED OUT AT FS 1750 BL 0.  REMOVED OLD BRACKET AT FS 1750 BL 0 AND REPLACED WITH NEW BRACKET (P/N 5773846-59) UPS TAG 786954.
